# SDR SCNA98086

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indicator
- Part number: 2045051
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, THE NUMBER ONE ENGINE WOULD NOT DEVELOP MORE THAN 1.60 EPR.  OTHER INDICATIONS WERE CONSISTENT WITH LOW POWER.  ABORTED THE TAKEOFF AT 90 KNOTS.  REMOVED AND REPLACED THE EPR INDICATOR.  RAN ENGINE AND ALL INDICATIONS NORMAL.
